Affordable Access

A rare cause of Pulmonary Embolism; PANAX

The American Journal of Emergency Medicine
DOI: 10.1016/j.ajem.2014.08.012
  • Medicine


Abstract Introduction The aim of this case report is to present a patient with pulmonary embolism during a high dose course of panax. Case A forty-one year old woman was admitted to the emergency department with sudden complaints of shortness of breath, sweating, weakness and loss of conscious after panax pills intake. At pulmonary CT angiography hypodense filling defect compatible with pulmonary emboli was seen at the bifurcation level of right and left distal pulmonary arteries and at each of pulmonary lobary arteries. Patient treated with pulmonary artery selective thrombolysis. Conclusion Herbal products which are used in all over the world to support health should not be taken indiscriminately because their ingredients' amounts and what kind of adverse effects may come up whether used alone or in combination can’t be known.

There are no comments yet on this publication. Be the first to share your thoughts.


Seen <100 times

More articles like this

Glue embolism: a rare cause of pulmonary embolism.

on Journal of the College of Phys... September 2011

Pulmonary embolism: a rare cause of sudden infant...

on The American journal of forens... September 2002

A lesson from a rare cause of pulmonary embolism.

on Respiratory care November 2013

Hyperthyroidism: A rare cause of pulmonary embolis...

on Indian Journal of Endocrinolog... November 2013
More articles like this..